# SDR USAAF01047

- Difficulty date: July 15, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N867US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11312
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Battery Pack
- Part number: 6104789
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE RIGHT OVERWING EMERGENCY EXIT LIGHTS AND THE FLOOR EMERGENCY LIGHTS IN ROW 4-8 WERE FOUND INOPERATIVE.  MAINTENANCE REPLACED BATTERY PACKS.  OPS CHECKED OK.  (M)
